# SDR DALA201912317666

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CENTER FITTING OF THE LOWER SILL AFT ENTRY DOOR AT LEVEL STRINGER 23L IN THE AFT GALLEY AREA , REPLACED THE CENTER FITTING IAW SRM 51-72-11, AND DWG D53480048.
